# SDR WX0A2015030472446

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- Aircraft time: 60,576 hours, 40,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN COCKPIT INOPERATIVE.  R & R BATTERY & OPERATIONS CHECKED GOOD IAW MM 25-60-00.
